0 item(s) in My Cart

Rite Aid Extra Strength Pain Reliever 50ct Tablets

Rite Aid Extra Strength Pain Reliever 50ct Tablets
Roll over for expanded view

Rite Aid Extra Strength Pain Reliever 50ct Tablets

Item No.
0357428
Price:
$5.49
Buy Box
  1. Availability:
    In Stock
  2. Availability:
    Usually ships in 1 to 2 days

Promotions

  • +
  • -
  • Get 20% off your purchase of $50 or more now through Saturday.

    Offer Details
    Here's how (restrictions apply).
  • Get free standard shipping when you spend $50.00 or more on select Rite Aid Online Store products.

    Offer Details
    Here's how (restrictions apply).
    • PRODUCT DETAILS

      • Product Description: Gluten free
    • DIRECTIONS

      • Directions: Do not use more than directed. Drink a full glass of water with each dose Adults and children 12 years and over: Take 2 tablets every 6 hours Do not take more than 8 tablets in 24 hours Children under 12 years: do not use unless directed by a doctor
    • INGREDIENTS

      • Ingredients: ACTIVE INGREDIENT (IN EACH TABLET): Acetaminophen 250mg?Pain reliever; Aspirin 250mg (NSAID - nonsteroidal anti-inflammatory drug)...Pain reliever; Caffeine 65mg...Pain reliever aid. INACTIVE INGREDIENTS: corn starch, crospovidone, hypromellose, microcrystallinecellulose, polyethylene glycol, povidone, propylene glycol, shellac wax, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide
    • WARNINGS

      • Safety Warning: "Reye's syndrome: Children and teenagers who have orare recovering from chicken pox or flu-like symptoms should not use this product.Allergy alert: Aspirin may cause a severe allergicreaction, which may include: hives; facial swelling; shock; asthma (wheezing) Liver warning: This product contains acetaminophen.Severe liver damage may occur if you take: more than 8 tablets in 24 hours, which is the maximum dailyamount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this productStomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen,or others]; have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directedCaffeine warning: The recommended dose of this product contains about as much caffeine as a cup ofcoffee. Ask a doctor or pharmacist before use if you are: taking a prescription drug for diabetes, gout, or arthritis; taking any other drug or are under a doctor's care for any serious condition. Stop use and ask a doctor if you experience any of the following signs of stomach bleeding: feel faint; have bloody or black stools; vomit blood; have stomach pain that does not get better; an allergic reaction occurs - seek medical help right away; any new symptoms appear; ringing in the ears or loss of hearing occurs; pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days; painful area is red or swollen. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor.
  • Product Details
  • Reviews
  • Indications
  • Directions
  • Ingredients
  • Warnings

Loading Product Details...

Loading Reviews...

Loading Indications...

Loading Directions...

Loading Ingredients...

Loading Warnings...

Customer Reviews

No reviews yet. Be the first to write a review

Not yet rated. Be the first to write a review
Not yet rated. Be the first to write a review